# SDR TRBA2008017

- Difficulty date: February 4, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 16,360 hours, 19,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Part serial: 73524
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 62WL BATTERY PACK WILL NOT HOLD CHARGE.  REPLACED POWER SUPPLY 62WL IAW JIC 33-51-21 RAI-1000-007, OPS CK GOOD AT THIS TIME.
